# SDR 96ZZZX2660

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Northern Lights Avionics Inc, repair station CU4R115M
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: BS2190
- Condition: Mismanufactured
- Location: Elt
- Component: Narco, SHARC7
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RED WIRE CONNECTING BATTERIES WAS NOT SOLDERED PROPERLY ON 3 SETS OF BATTERIES THAT WERE RECEIVED.  MOUNDS OF SOLDER APPEAR TO HAVE BEEN PLACED ON THE TERMINAL CONNECTION OF THE BATTERIES AND THE WIRES INSERTED RESULTING IN COLD SOLDER CONNECTIONS.  WIRES PULLED OUT OF SOLDER CLEAN.
